Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 85, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jun 14, 2012, 6:56 PM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 6:56 PM CDT (23:56 UTC)
- Expired
- Jun 14, 2012, 8:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Gove County, KS, Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 138 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:50 PM CDT | HAIL 1 | 6 Se Hoxie, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 54 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2225 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
569
WUUS53 KGLD 142356
SVRGLD
KSC063-065-179-150100-
/O.NEW.KGLD.SV.W.0085.120614T2356Z-120615T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
656 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
SOUTHWESTERN GRAHAM COUNTY IN NORTHWEST KANSAS...
SOUTHEASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
* UNTIL 800 PM CDT
* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF PARK...AND WAS MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SAINT PETER...MORLAND AND PENOKEE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 102 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3912 9998 3913 10014 3901 10014 3894 10031
3931 10040 3939 9991
TIME...MOT...LOC 2357Z 253DEG 12KT 3919 10027
WIND...HAIL 60MPH 1.00IN
$$
AEP2 follow-up statements
670
WWUS53 KGLD 150027
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
627 PM MDT THU JUN 14 2012
KSC063-065-179-150100-
/O.CON.KGLD.SV.W.0085.000000T0000Z-120615T0100Z/
SHERIDAN KS-GOVE KS-GRAHAM KS-
727 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
GRAHAM...NORTHEASTERN GOVE AND SOUTHEASTERN SHERIDAN COUNTIES UNTIL
800 PM CDT...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAINT
PETER...AND WAS MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
SAINT PETER AND PENOKEE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 102 AND 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3912 9998 3913 10014 3901 10014 3894 10031
3931 10040 3939 9991
TIME...MOT...LOC 0028Z 283DEG 12KT 3915 10014
WIND...HAIL 60MPH 1.00IN
$$
AEP750
WWUS53 KGLD 150058
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
658 PM MDT THU JUN 14 2012
KSC063-065-179-150109-
/O.EXP.KGLD.SV.W.0085.000000T0000Z-120615T0100Z/
SHERIDAN KS-GOVE KS-GRAHAM KS-
758 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRAHAM...
NORTHEASTERN GOVE AND SOUTHEASTERN SHERIDAN COUNTIES WILL EXPIRE AT
700 PM MDT/800 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3912 9998 3913 10014 3901 10014 3894 10031
3931 10040 3939 9991
TIME...MOT...LOC 0059Z 283DEG 12KT 3913 10001
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:15 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 14, 6:15 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 515 PM MDT THU JUN 14 2012 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 225 PM MDT THU JUN 14 2012 COMPLICATED FORECAST FOR LATE THIS AFTERNOON AND EVENING WITH STALLED COLD FRONT ACROSS THE CWA AND THE POTENTIAL FOR SEVERE THUNDERSTORMS TO DEVELOP BY 21Z. CURRENT VAPOR IMAGERY SHOWS COMPACT UPPER LEVEL TROUGH MOVING INTO MANITOBA WITH VORT MAX MOVING THROUGH NORTH DAKOTA. ANOTHER WAVE MOVING THROUGH THE SOUTHERN ROCKIES WILL IMPACT THE REGION LATE THIS AFTERNOON AND EVENING. AT THE SURFACE...COLD FRONT HAS SAGGED INTO THE CWA AND CURRENTLY STALLED ALONG A LINE FROM ABOUT MCCOOK NEBRASKA TO LAMAR COLORADO AND WILL BE THE MAIN FOCUS FOR CONVECTIVE DEVELOPMENT. EXPECT DEVELOPMENT TO BEGIN ALONG CONVERGENCE ZONE NEAR TRENTON AND WORK SOUTHWARD ALONG FRONT. SURFACE OBS IMPLY THAT WINDS ARE BEGINNING TO BACK ACROSS THE NORTHEAST CWA WITH MESOLOW DEVELOPING IN THE NORTHWEST CORNER OF KANSAS. THIS WILL ALLOW FOR INCREASED CONVERGENCE ALONG THE FRONTAL BOUNDARY. CAP HAS QUICKLY BEGUN TO ERODE AS DAYTIME HEATING HAS HELPED TO MIX OUT THE BOUNDARY LAYER. DEEP LAYER MOISTURE PROFILE WITH SURFACE DEW POINTS IN THE 50S AND 60S ACROSS THE CWA HAS CONTRIBUTED TO A VERY UNSTABLE AIR MASS ACROSS KANSAS AND NEBRASKA. WITH PRECIPITABLE WATER VALUES OF 1-1.5 INCHES AND RELATIVELY WEAK FLOW ALOFT...STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH WILL LEAD TO FLOOD ISSUES ALONG THE CONVECTIVE LINE. IN ADDITION...SIGNIFICANT CAPE VALUES OF 3000-4000 J/KG WILL ALLOW FOR STRONG UPDRAFTS AND THE PRODUCTION OF LARGE HAIL. STORMS WILL MOVE EASTWARD THROUGH THIS EVENING. FRIDAY BRINGS ANOTHER CHANCE FOR THUNDERSTORMS AS LOW LEVEL MOISTURE CONTINUES TO BE ABUNDANTLY AVAILABLE AND ANOTHER SHORTWAVE TROUGH AND PACIFIC COLD FRONT APPROACH THE REGION. CYCLOGENESIS WILL DEVELOP ACROSS NEW MEXICO BY TOMORROW AFTERNOON AND WILL ALLOW FOR UPSLOPE FLOW PATTERN ALONG THE HIGH PLAINS. GREATEST THREAT FOR SEVERE WEATHER WILL EXTEND FROM NORTHEAST COLORADO NORTH INTO THE BLACK HILLS OF SOUTH DAKOTA. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 225 PM MDT THU JUN 14 2012 AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE IN FROM THE WEST FRIDAY EVENING. MODELS SHOW THE BEST INSTABILITY TO BE JUST AHEAD OF THE UPPER LEVEL TROUGH ALONG AND WEST OF THE COLORADO BORDER. THERE IS ALSO A SURFACE TROUGH JUST SOUTH OF THE AREA WHICH MAY ALSO SERVE AS A FOCUS FOR CONVECTION...SO WILL EXTEND PRECIP. CHANCES SOUTH TOWARD THE TRIBUNE AND LEOTI AREA. FURTHER EAST OF THE COLORADO BORDER POINT SOUNDINGS SHOW A WEAK CAP IN PLACE SO WILL KEEP AREAS FURTHER EAST DRY FOR THE EARLY EVENING. DURING THE LATE EVENING THE SHORT WAVE TROUGH CONTINUES TO PROGRESS EAST AS DOES THE AXIS OF INSTABILITY. AS THE LOW LEVEL JET STRENGTHENS 850-700MB THETA-E CONVERGENCE DEVELOPS OVER THE CENTRAL PART OF THE AREA. POINT SOUNDINGS SATURATE DOWN TO 850MB OR SO. WITH THE ADDED LIFTING OF THE LOW LEVEL JET AND INCREASED MOISTURE...THIS SHOULD BE THE BEST PERIOD FOR PRECIPITATION SO HAVE INCREASED PRECIP. CHANCES SOME DURING THE LATE EVENING. DURING THE OVERNIGHT PERIOD THE SHORT WAVE TROUGH PROGRESSES EASTWARD...EXITING THE AREA DURING THE EARLY MORNING. A COLD FRONT WILL MOVE INTO THE TRI-STATE AREA BEHIND THE SHORT WAVE TROUGH. WITH POINT SOUNDINGS SHOWING A DRYING TREND WILL HAVE PRECIP. CHANCES DECLINE THROUGH THE REST OF THE NIGHT. SATURDAY WILL LEAVE IN SOME SLIGHT CHANCES FOR THE MORNING OVER THE MCCOOK TO HILL CITY AREA AS THE UPPER LEVEL SHORT WAVE TROUGH EXITS THE AREA. THERE WILL BE SOME LINGERING MOISTURE FOR LIFTING ALONG THE COLD FRONT TO WORK WITH. THE COLD FRONT WILL EXIT THE AREA AROUND NOON...STALLING JUST SOUTH OF THE AREA DURING THE AFTERNOON. DURING THE AFTERNOON AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE OVER THE WESTERN PART OF THE AREA. AN INSTABILITY AXIS WILL DEVELOP ALONG THE COLORADO BORDER WITH MINIMAL CINH WHICH WILL ALLOW THUNDERSTORMS TO DEVELOP AHEAD OF THE UPPER LEVEL TROUGH. MODELS ALSO SHOW AN AREA OF SURFACE CONVERGENCE IN THE WIND FIELD CO-LOCATED WITH THE INSTABILITY AXIS WHICH SHOULD SERVE AS A FOCUS FOR STORM DEVELOPMENT. THE STALLED FRONT SOUTH OF THE AREA WILL ALSO SERVE AS A FOCUS FOR CONVECTION DURING THE LATE AFTERNOON SO HAVE EXTENDED THE PRECIP. CHANCES FROM THE COLORADO BORDER EAST TOWARD LEOTI AND HILL CITY. TRAINING THUNDERSTORMS MAY DEVELOP AROUND THE TRIBUNE TO HILL CITY AREA DUE TO THE MEAN FLOW RUNNING PARALLEL TO THE STALLED FRONT JUST SOUTH OF THE AREA. SATURDAY NIGHT ANOTHER UPPER LEVEL SHORT WAVE TROUGH MOVES THROUGH THE AREA. MODELS DISAGREE WITH THE TIMING OF SHORT WAVE TROUGH. THE NAM/SREF/ECMWF MOVE THE TROUGH THROUGH FASTER WHILE THE GFS MOVES THE TROUGH THROUGH SLOWER. WILL SIDE WITH THE CONSENSUS AND KEEP THE WEST HALF OF THE AREA DRY WITH SOME PRECIP. CHANCES OVER THE EAST DURING THE OVERNIGHT HOURS BEFORE THE SHORT WAVE TROUGH EXITS DURING THE EARLY MORNING HOURS. FOR THE SUNDAY THROUGH THURSDAY PERIOD A LONG WAVE TROUGH WILL REMAIN JUST NORTH OF THE AREA. ON TUESDAY AN UPPER LEVEL SHORT WAVE TROUGH WILL DEEPEN OVER THE GREAT BASIN...TURNING THE UPPER LEVEL FLOW TO THE SOUTHWEST. TUESDAY NIGHT A SHORT WAVE TROUGH WILL MOVE THROUGH THE AREA ACROSS A DRY LINE. THIS WILL LEAD TO PRECIPITATION CHANCES FOR THE EASTERN PART OF THE AREA. WEDNESDAY THERE WILL BE SOME LINGERING PRECIP. CHANCES IN THE FAR EAST AS THE SHORT WAVE TROUGH DEPARTS THE AREA. A COLD FRONT WILL MOVE IN WEDNESDAY NIGHT....GIVING THE AREA THE BEST SHOT AT PRECIP. CHANCES FOR NEXT WEEK. BEHIND THE FRONT THE LONG WAVE TROUGH AXIS WILL MOVE THROUGH THE AREA...BRINGING PRECIP. CHANCES TO AN END. THERE MAY BE A FEW LINGERING PRECIP. CHANCES OUT EAST AND SOUTH BEFORE THE FRONT AND TROUGH AXIS EXIT THE AREA THURSDAY MORNING. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 509 PM MDT THU JUN 14 2012 PRIMARY AVIATION CONCERN THROUGH THE FIRST 3 HR OF THE TAF PERIOD WILL BE THUNDERSTORMS AT KMCK AND WITHIN THE VICINITY OF KGLD. CANT RULE OUT STRONG STORM AT EITHER TERMINAL...WITH VERY STRONG WINDS AND LARGE HAIL POSSIBLE. BEST THUNDERSTORM CHANCES WILL REMAIN EAST OF KGLD...THOUGH BASED ON SATELLITE/RADAR COULDNT RULE OUT DEVELOPMENT WITHIN VICINITY OVER THE NEXT FEW HOURS. MVFR CIGS ARE EXPECTED TO DEVELOP AROUND SUNRISE FRIDAY MORNING AND THEN SHOULD IMPROVE BY MIDDAY. WINDS WILL REMAIN ABOUT 12KT OR LESS OUT OF THE NORTHEAST THROUGH THE PERIOD...WITH GUSTY WINDS WITH THUNDERSTORMS THIS EVENING && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...PM LONG TERM...JTL AVIATION...DR
Hazardous weather outlook, Jun 14, 11:37 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1037 AM MDT THU JUN 14 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1037 AM MDT THU JUN 14 2012 /1137 AM CDT THU JUN 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT...MAINLY EAST OF THE COLORADO KANSAS BORDER. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON THROUGH EVENING ACROSS MUCH OF THE AREA AS A WEATHER DISTURBANCE MOVES ACROSS THE AREA FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE. ADDITIONAL THUNDERSTORM CHANCES ARE EXPECTED SATURDAY. AT THIS TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Jun 14, 6:00 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
500 PM MDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TSTM WND DMG NORTON 39.84N 99.89W
06/14/2012 NORTON KS TRAINED SPOTTER
LARGE TREE DOWN. TREE LIMBS 3 TO 4 INCH IN DIAMETER
BROKEN OFF. NICKEL SIZED HAIL.
&&
MLAMMERSLocal storm report, Jun 14, 6:01 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
501 PM MDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 1 SW NORTON 39.83N 99.91W
06/14/2012 E1.00 INCH NORTON KS TRAINED SPOTTER
ESTIMATED GUSTS UP TO 70 MPH.
0450 PM TSTM WND DMG NORTON 39.84N 99.89W
06/14/2012 NORTON KS LAW ENFORCEMENT
ROLLED OVER CAMPER AT AIRPORT...ESTIMATED 60 MPH WINDS.
NUMEROUS TREES DOWN IN NORTON
0450 PM HAIL 4 W NORTON 39.84N 99.97W
06/14/2012 E1.00 INCH NORTON KS TRAINED SPOTTER
&&
LUNDQUISTLocal storm report, Jun 14, 6:02 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
502 PM MDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL NORTON 39.84N 99.89W
06/14/2012 E1.00 INCH NORTON KS TRAINED SPOTTER
&&
MLAMMERSLocal storm report, Jun 14, 6:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
516 PM MDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG NORTON 39.84N 99.89W
06/14/2012 NORTON KS STORM CHASER
PARTS OF ROOFING RIPPED OFF BUILDING. TWO BRANCHES OVER 4
INCHES IN DIAMETER BRANCHES BLOWN DOWN ONTO ROAD.
&&
LUNDQUISTLocal storm report, Jun 14, 6:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
534 PM MDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM TSTM WND GST 2 WSW CALVERT 39.82N 99.79W
06/14/2012 E60 MPH NORTON KS PUBLIC
&&
DRLocal storm report, Jun 14, 6:56 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM HAIL HILL CITY 39.37N 99.85W
06/14/2012 E1.00 INCH GRAHAM KS TRAINED SPOTTER
ESTIMATED 40 TO 50 MPH WINDS
&&
DRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 4:20 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 55 min |
| Jun 14, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Decatur | 44 min |
| Jun 14, 5:20 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton | 55 min |
| Jun 14, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 62 min |
| Jun 14, 6:05 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 39 min |
| Jun 14, 6:18 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 27 min |
| Jun 14, 6:37 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 23 min |
| Jun 14, 6:47 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 58 min |
| Jun 14, 6:49 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 26 min |
| Jun 14, 6:59 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 18 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.